... what can I do to stop it
I answered you yesterday, I apologize for this site not posting it. Hair loss is not a listed side effect of metformin. I've found quite a few people taking it have noticed hair loss like you have. Possible solutions: finasteride (Proscar,Propecia) which is OTC (over-the-counter) and minoxidil (Rogaine) which is a prescription. The minoxidil has not been highly successful. There are other answers with more natural everyday items, but you will need to search the internet for them. Try "metformin and hair loss solutions".
- Metformin Information for Consumers
- Metformin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Metformin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Jul 2011 • 1 answer
Posted 11 Jul 2011 • 2 answers
Posted 28 Sep 2011 • 1 answer
Posted 22 Feb 2016 • 2 answers
Posted 3 Jul 2016 • 1 answer